This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
It's been my recent custom to offer up one of my journal entries only when there has been no activity for a month. I am submitting this one earlier than usual in order to wish my fellow PCa Warrior's a Merry Christmas and a Happy New Year:
"To some degree the subject matter of this entry is speculative. Its inclusion seems warranted based on its implications for my fellow PCa Warriors.
My primary anti-cancer agent Xtandi appears to have my PCa well under control with a consistent PSA of .03 for the past several years. The dosage as prescribed by Dr. Myers is four 140 mg capsules daily. While this protocol effectively controls the progression of my PCa, I am all but certain (1) it contributes to my chronic dizziness (2) precipitated a bone breaking fall about a year ago (3) currently retards (prevents?) my full recovery.
While I no longer need a wheelchair to navigate, I have not progressed beyond the use of a walker as my primary means of getting from point A to point B.. I do use a cane from time to time in an attempt to expedite the rehabilitation process. On rare occasions I waddle around without a navigational aid.
I have been rehabbing for roughly one year. It is my impression that most others who have had similar falls and broken bones return to independent navigation in a similar time frame.
My current physician has indicated that had I been his patient from the outset my primary anti-cancer agent would be Lupron. My long time readers know I have been anti-Lupron from the outset. Herein lies the dilemma. Do I alter my protocol in an effort to expedite the recovery process or do I stay the course?
My perspective is: damned if I do and damned if I don't.
Your perspective is correct, you are dammed if you go either direction in my opinion. Going without T for a long time can cause Osteopetrosis and that applies to any drug that stops testosterone. I'm not sure what Anti antigen could help you except to go off them and get some T to recover?